# SDR MALA976552

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED, DID NOT GO OUT.  LIGHT WAS ON STEADY FROM THE BEGINNING, COMPLETED MEMORY ITEMS AND AFTER BLOWING BOTTLE 1 LIGHT EXTINGUISHED.  MAINTENANCE REPLACED NR 1 FIRE BOTTLE AND BOTH SMOKE DETECTORS, IAW SF340 MM 26-00-00.  FUNCTIONAL CHECKS GOOD.
